# SDR DL76G000942

- Difficulty date: May 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 35,148 hours, 10,087 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Condition: Overheated
- Location: Apu
- Component: Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

APU BATTERY SMOKING.  REPLACED BATTERY, OPS NORMAL.
